Can taking up to 600 mgs of Gaba A day for 8 days,and then stopping cause any withdrawal symptoms?
Well JC2004, If you have already done so and you haven't experienced anything then you might have your answer. Now if you're thinking about, then I would have to agree with kiasmama (I hope I got that right). I would think that the pain or the issue that the Dr. prescribed the drug for you would return. I know when I ran out of my meds and had to wait 2 days to get more, I was in bad shape.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2013 • 1 answer
I have been on fentanyl 150 mcg for 6 years my Dr has given me gabapentin 300 mg 2 a day is this ok?
Posted 23 Nov 2015 • 1 answer
Posted 29 Mar 2016 • 3 answers
Posted 20 Sep 2016 • 0 answers
Posted 20 Sep 2016 • 1 answer